MathSciNet Relay Station
MathSciNet bibliographic data
MR1152228 (93g:14017) 14D20 (14F25 14H60 32L10 81T40)
Thaddeus, Michael Conformal field theory and the cohomology of the moduli space of stable bundles. J. Differential Geom. 35 (1992), no. 1, 131–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement